Hi! I started suffering with bowel inflammation & a lot of mucus excretion after a course of clindamycin antibiotics following a cycling accident in August 2020. I lost about 20lbs, had some diarrhoea, but mostly it was just mucus (small amount of blood) and undigested food. Stools then improved and were more or less normal, but mucus excretion continued - often that's all I would pass. Stool samples & blood results were fine (incl c diff), other than calprotectin which was over 600. I had a ct scan which was fine, although apparently they they couldn't see that clearly as I was a bit lean. I was referred to gastro, but when they phoned in November, I felt that things were starting to settle down, so they put it down to ibd due to the antibiotics and that was that. I've now had another flare up, starting just before Xmas. I annoyingly had to go on antibiotics again after a dog bite at the beginning of December (just standard antibiotics this time) so I'm hoping it may just be down to that, but I'm concerned this is now going to be a lifelong problem. Both times it's been a few weeks after finishing the antibiotics, the first time started with massive full body rash, so classic autoimmune reaction to the antibiotics. This time round it's different - I can tell & feel my bowel is v inflamed with some pain and some cramping. However, no mucus, no diarrhoea - if anything, my stools are a bit too firm, which normally I'd be quite pleased about as I've always been a bit loose. I'm nervous about bleeding as I'm on warfarin for anti phospholipid syndrome - I've been on it for over 20yrs after 2 blood clots. I'm 43yrs now. Last time I found cutting out fibre helped with the mucus, but it's different this time so I'm not sure what's best. I have read a bit about the fodmaps diet, but unsure as it seems like a big step to take. I've been taking high strength manuka honey twice/day and cytoplan probiotics last thing at night. After reading a little about everyone's side effects from meds, I'm loathe to take anything, especially after my reactions to antibiotics and possible interactions with warfarin. Any recommendations or advice appreciated! Interested in CBD oil too, including links (if they're allowed) as I was confused when I looked online! Sorry for the lengthy post. I will contact my dr or gastro dr in the new year if I feel I need to, but I'm nervous of getting the ball rolling and know the NHS is struggling enough with the covid situation. I realise that my symptoms are not nearly as bad as some of yours - this has really opened my eyes to how bad some of you have it! I am still scared though as I feel so wrong inside! Tia!